# SDR DALA1126719858

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA Y390 BETWEEN LONGERON 29R AND 30, EXTERNAL SKIN WITH DENT.  COLD FORMED SKIN BACK TO ORIGINAL CONTOUR AT LOWER FUSELAGE STA 390 BETWEEN LONG 29R AND 30, FABBED AND INSTALLED INTERNAL REPAIR DOUBLER IAW SRM 53-04 FIG 38 VIEW G AND NDT CHECKED NO CRACKS NOTED PER NDTSPM 06-10-01.001, MATERIAL USED FOR REPAIR DOUBLER IS .032" 2024-T3 BATCH 0001500932.
